# SDR IPXA2019041524982

- Difficulty date: March 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: A5517155320451
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C,  L/H HORIZONTAL STAB UPPER APRON PNL 3RD SUPPORT (FROM FWD SUPPORT) HAS FRAGMENTEDREMOVED AND REPLACED WITH NEW IAW A300-600 SRM 51-40-21
